# SDR IPXA2023091335148

- Difficulty date: September 13, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 36,671 hours, 24,864 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *DIV* R ENG BLEED OFF WITH R PACK OFF. RESULTED IN DIVERSION TO SDF REMOVED AND REPLACED FAN AIR VALVE PER AMM 36-11-16 REMOVED AND REPLACED FAN AIR TEMP SENSOR PER AMM 36-11-13
